Universidad Complutense de Madrid
E-Prints Complutense

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Esquinas, J. and Herrero, Miguel A. (1989) Existencia de ondas viajeras con frentes en un sistema parabólico semilineal. In Actas de la Reunión Matemática en Honor de A. Dou. Universidad Complutense de Madrid, Madrid, pp. 121-127. ISBN 84-7491-278-4

Esquinas, J. and Herrero, Miguel A. (1990) Travelling wave solutions to a semilinear diffusion system. Siam Journal on Mathematical Analysis , 21 (1). pp. 123-136. ISSN 0036-1410

This list was generated on Thu May 23 21:18:31 2019 CEST.